MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - L; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR PRIORITY CUSTOMIZED CRANIAL - L; IMPLANT
Catalog Number 5444-4-310
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the medpor implant mismatched and needed to be shaved around to reduce the rigidity.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported event that the customized implant did not fit initially could be confirmed, based on the comparison of the post operative ct scan and the ct scan of the planning.However, the root cause could not be determined.The sales representative reported a surgical delay of about 20 minutes related to the implant, and postoperative ct scans were provided for analysis.A design and dhr review found no deviations or discrepancies in the design, quality, or manufacturing processes, with all required tests completed and passed successfully.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR PRIORITY CUSTOMIZED CRANIAL - L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22738566
Report Number0008010177-2025-00098
Device Sequence Number7198345
Product Code FWP
UDI-Device Identifier07613327466454
UDI-Public07613327466454
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number5444-4-310
Device Lot Number2506191059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown